Alert archive / Wisconsin / Frost Advisories in 2010
Frost Advisory 2, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at Apr 27, 2010, 11:56 AM CDT for 11 counties in Wisconsin. It took effect at Apr 28, 2010, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2010, 11:56 AM CDT (16:56 UTC)
- In effect from
- Apr 28, 2010, 1:00 AM CDT
- Expired
- Apr 28, 2010, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Portage County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 35 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.9 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1298 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
725 WWUS73 KGRB 271656 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1156 AM CDT TUE APR 27 2010 ...FROST AND FREEZE HEADLINES POSTED FOR TONIGHT... .A COOL DRY AIR MASS WILL COMBINE WITH CLEAR SKIES AND LIGHT WINDS TO PRODUCE WIDESPREAD FROST OVER THE REGION ALONG WITH FREEZING TEMPERATURES IN THE 20S OVER PARTS OF CENTRAL WISCONSIN. EVEN LOCATIONS ALONG THE LAKESHORE CAN EXPECT FROST TONIGHT. WIZ020-030-031-073-074-272100- /O.NEW.KGRB.FZ.W.0001.100428T0600Z-100428T1300Z/ MENOMINEE-MARATHON-SHAWANO-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...CRIVITZ 1156 AM CDT TUE APR 27 2010 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. * OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO RANGE FROM 25 TO 30. * THE WIDESPREAD FREEZING TEMPERATURES WILL KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL EARLY SEASON SENSITIVE VEGETATION. && $$ WIZ022-035>040-045-048>050-272100- /O.NEW.KGRB.FR.Y.0002.100428T0600Z-100428T1300Z/ DOOR-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 1156 AM CDT TUE APR 27 2010 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. * OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE 28 TO 33 RANGE. * WIDESPREAD FROST ALONG WITH PATCHY AREAS OF FREEZING TEMPERATURES WILL KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TH
3 follow-up statements
507 WWUS73 KGRB 271954 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 254 PM CDT TUE APR 27 2010 ...FROST AND FREEZE HEADLINES IN EFFECT FOR TONIGHT... .A COOL DRY AIR MASS WILL COMBINE WITH CLEAR SKIES AND LIGHT WINDS TO PRODUCE WIDESPREAD FROST OVER THE REGION ALONG WITH FREEZING TEMPERATURES IN THE 20S OVER PARTS OF CENTRAL WISCONSIN. EVEN LOCATIONS ALONG THE LAKESHORE CAN EXPECT FROST TONIGHT. WIZ020-030-031-073-074-280400- /O.CON.KGRB.FZ.W.0001.100428T0600Z-100428T1300Z/ MENOMINEE-MARATHON-SHAWANO-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...CRIVITZ 254 PM CDT TUE APR 27 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. * OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO RANGE FROM 25 TO 30. * THE WIDESPREAD FREEZING TEMPERATURES WILL KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL EARLY SEASON SENSITIVE VEGETATION. && $$ WIZ022-035>040-045-048>050-280400- /O.CON.KGRB.FR.Y.0002.100428T0600Z-100428T1300Z/ DOOR-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 254 PM CDT TUE APR 27 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. * OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE 28 TO 33 RANGE. * WIDESPREAD FROST ALONG WITH PATCHY AREAS OF FREEZING TEMPERATURES WILL KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TH
516 WWUS73 KGRB 280232 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 932 PM CDT TUE APR 27 2010 ...FROST AND FREEZE HEADLINES IN EFFECT FOR TONIGHT... .A COOL AND DRY AIR MASS WILL COMBINE WITH CLEAR SKIES AND LIGHT WINDS TO PRODUCE WIDESPREAD FROST OVER THE REGION ALONG WITH FREEZING TEMPERATURES IN THE 20S OVER PARTS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. EVEN LOCATIONS ALONG THE LAKESHORE CAN EXPECT FROST TONIGHT. WIZ020-030-031-073-074-281300- /O.CON.KGRB.FZ.W.0001.100428T0600Z-100428T1300Z/ MENOMINEE-MARATHON-SHAWANO-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...CRIVITZ 932 PM CDT TUE APR 27 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. * OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO RANGE FROM 25 TO 30. * THE WIDESPREAD FREEZING TEMPERATURES WILL KILL SENSITIVE OUTDOOR PLANTS...UNLESS THEY ARE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL EARLY SEASON SENSITIVE VEGETATION. && $$ WIZ022-035>040-045-048>050-281300- /O.CON.KGRB.FR.Y.0002.100428T0600Z-100428T1300Z/ DOOR-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 932 PM CDT TUE APR 27 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. * OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE 28 TO 33 RANGE. * WIDESPREAD FROST ALONG WITH LOCAL FREEZING TEMPERATURES MAY KILL SENSITIVE OUTDOOR PLANTS...UNLESS THEY ARE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KIECKBUSCH
521 WWUS73 KGRB 280840 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 AM CDT WED APR 28 2010 ...FROST AND FREEZE HEADLINES IN EFFECT THIS MORNING... .A COOL AND DRY AIR MASS WILL COMBINE WITH CLEAR SKIES AND LIGHT WINDS TO PRODUCE WIDESPREAD FROST OVER THE REGION ALONG WITH FREEZING TEMPERATURES IN THE 20S OVER PARTS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. EVEN LOCATIONS ALONG THE LAKESHORE CAN EXPECT FROST TONIGHT. WIZ020-030-031-073-074-281300- /O.CON.KGRB.FZ.W.0001.000000T0000Z-100428T1300Z/ MENOMINEE-MARATHON-SHAWANO-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...CRIVITZ 340 AM CDT WED APR 28 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * LOW TEMPERATURES ARE EXPECTED TO RANGE FROM 25 TO 33. * THE WIDESPREAD FREEZING TEMPERATURES WILL KILL SENSITIVE OUTDOOR PLANTS...UNLESS THEY ARE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL EARLY SEASON SENSITIVE VEGETATION. && $$ WIZ022-035>040-045-048>050-281300- /O.CON.KGRB.FR.Y.0002.000000T0000Z-100428T1300Z/ DOOR-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 340 AM CDT WED APR 28 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE 29 TO 35 RANGE. * WIDESPREAD FROST ALONG WITH LOCAL FREEZING TEMPERATURES MAY KILL SENSITIVE OUTDOOR PLANTS...UNLESS THEY ARE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MPC
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Apr 27, 3:22 AM CDT, 8 hours 34 minutes earlier.
Area forecast discussion, Apr 27, 3:22 AM CDT, 8 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 322 AM CDT TUE APR 27 2010 .SHORT TERM...TODAY THROUGH WEDNESDAY. LATEST RUC ANALYSIS AND IR/WV IMAGERY SHOW ONE SHORTWAVE DIVING SE ACROSS THE MID-MISSISSIPPI VALLEY AND ANOTHER WAVE MOVING SE OVER FAR SE ONTARIO. CLOUDS ACROSS CENTRAL WISCONSIN ARE EXITING SOUTH WITH THE SHORTWAVE...BUT WINDS HAVE REMAINED GUSTY EARLY THIS MORNING AS EVIDENT BY THE 36 KT GUST AT GRB OVER THE PAST HOUR. FORESEE A FEW MORE HOURS OF GUSTINESS AS LOW LEVEL COLD ADVECTION INCREASES THE INSTABILITY...BEFORE THE PRESSURE GRADIENT RELAXES BY AROUND 12Z. THE GUSTY WINDS HAVE PREVENTED TEMPS FROM FALLING INTO THE 30S ACROSS MOST OF THE FROST ADVISORY COUNTIES. WILL CANCEL THE HEADLINE AT PRESS ISSUANCE FOR ALL COUNTIES EXCEPT MARATHON... SHAWANO...AND MENOMINEE. OTHERWISE...DEEP LAYER NORTHEAST WINDS ARE COLD/DRY ADVECTING WITH CLEAR SKIES NORTH OF THE WISCONSIN BORDER. FORECAST CONCERNS INCLUDE TEMPERATURES/DEWPOINTS...AND FROST POTENTIAL TONIGHT. TODAY...SHORTWAVE OVER THE MID-MISSISSIPPI VALLEY WILL CONTINUE TO TREK SOUTHEAST ACROSS THE OHIO VALLEY...WHILE THE WESTERN GREAT LAKES WILL BE LOCATED BETWEEN A MID-LEVEL RIDGE OVER THE PLAINS AND TROUGHING OVER QUEBEC. NORTHERN FLOW BETWEEN THESE TWO FEATURES WILL PROMOTE STRONG SUBSIDENCE AS INDICATED BY NEARLY CLOUDLESS SKIES OVER LAKE SUPERIOR AND ONTARIO. WILL SEE AMPLE SUNSHINE AND LIGHTENING WINDS THROUGH THE DAY AS HIGH PRESSURE BUILDS INTO THE AREA. MAY STILL SEE SOME MORNING GUSTS TO 15 TO 20 MPH OVER THE FOX VALLEY AND LAKE MICHIGAN SHORELINE. 925MB TEMPERATURE PROFILES ARE VERY SIMILAR BETWEEN THE NAM/GFS...AND CALL FOR HIGHS SLIGHTLY COOLER THAN YESTERDAY AND WILL RANGE FROM THE MID 50S TO AROUND 60. TONIGHT...LOW LEVEL RIDGE AXIS WILL HANG OVER THE AREA TONIGHT...UNDER CONTINUED NORTHERLY FLOW ALOFT. THE COMBINATION OF LIGHT SURFACE WINDS...CLEAR SKIES...AND THE PWAT MINIMUM OVERHEAD WILL LEAD TO GREAT RADIATIONAL COOLING CONDITIONS. CANNOT REALLY LOOK UPSTREAM AND GAUGE POTENTIAL MIN TEMPS BECAUSE OF CLOUD COVER OVER THE NORTHERN PLAINS...SO WENT WITH A BLEND OF THE INHERITED GRIDS AND THE ADJMETBC/ADJMAVBC. THIS CREATES LOWS RANGING FROM AROUND 20F AT THE COLD SPOTS (LAND O LAKES/MERRILL) TO THE MID 30S BY LAKE WINNEBAGO. THESE TEMPS WILL CREATE AREAS TO WIDESPREAD FROST EVERYWHERE...AND HEADLINES WILL BE NEEDED. WILL LET THE DAY CREW HANDLE THIS TO AVOID CONFUSION WITH THE CURRENT HEADLINES IN PLACE. WEDNESDAY...THE SURFACE RIDGE AXIS WILL SLOWLY SHIFT EAST OF THE AREA...AND WE START TO GET INTO SOME RETURN FLOW...ALTHOUGH IT WILL BE LIGHT. VERY DRY AIR WILL REMAIN IN PLACE LEADING TO ANOTHER MOSTLY SUNNY DAY. HIGH TEMPS WILL BE WARMER THAN TODAY DUE TO THE RETURN FLOW...AND WILL RANGE FROM THE LOW TO MID 60S...COOLER NEAR LAKE MICHIGAN. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. ACTIVE PATTERN SHAPING UP FOR THE END OF THE WORK WEEK AND INTO EARLY NEXT WEEK. FORECAST CHALLENGES WILL BE TIMING BEST CHANCE FOR RAIN/STORM CHANCES. IN GENERAL...THERE ARE SEVERAL PERIODS WITH RAIN/STORM CHANCES...HOWEVER IT IS LIKELY SOME PERIODS WILL BE DRY. BUT WITH TIMING DIFFERENCES OF SMALLER FEATURES...CANNOT COMPLETELY RULE OUT THE CHANCE FOR SHOWER/STORM ACTIVITY. LARGE UPPER TROF WILL BE SITUATED ACROSS THE WESTERN US WEDNESDAY NIGHT AND THURSDAY...WITH WEAK MID/UPPER LEVEL RIDGING OVER THE AREA. AS THIS SYSTEM SLOWLY MOVES EAST...SEVERAL SHORT WAVE TROF/S WILL ROTATE AROUND THE MAIN UPPER LOW...BRINGING A FEW CHANCES FOR SHOWERS AND STORMS THROUGH THE EXTENDED PERIOD. MODELS ARE IN GENERAL AGREEMENT WITH THIS SETUP...HOWEVER THEY ARE STILL NOT ON THE SAME PAGE REGARDING THE DETAILS WITH THE SMALLER FEATURES ASSOCIATED WITH THE LARGER SYSTEM. THESE DETAILS WILL CONTINUE TO ADD A LOT OF UNCERTAINTY INTO THE FORECAST. FIRST FORECAST QUESTIONS COMES ON THURSDAY AS THE WARM FRONT MOVES NORTH TOWARD NE WI. MODELS DIFFER ON AMOUNT OF MOISTURE WITH THE FRONT...AND HOW LONG IT LINGERS OVER THE AREA. 26/12Z GEM WAS THE MOST AGGRESSIVE WITH PRECIP ASSOCIATED WITH THE WARM FRONT AND WAA...WHILE THE GFS IS THE DRIEST. NEW 00Z GEM BACKS OFF SLIGHTLY WITH THE SE EXTENT OF THE PRECIP. REGARDLESS...CLOUDS WILL BE ON THE INCREASE WEDNESDAY NIGHT...AND WILL CONTINUE TO INCREASE THURSDAY MORNING AS SLIGHTLY DEEPER MOISTURE PUSHES INTO THE AREA. FOR RAIN CHANCES...WILL LEAN TOWARD THE DRIER SOLUTIONS FOR MUCH OF THE CWA...DUE TO THE SE WINDS AT THE SURFACE AND THE AREA SITUATED AWAY FROM THE UPPER DYNAMICS AND BETTER INSTABILITY. WILL LOWER POPS TO SLIGHT CHANCES FOR THURSDAY AFTERNOON ACROSS THE ENTIRE CWA. COULD HAVE A BREAK FROM RAIN/STORM CHANCES THURSDAY NIGHT...AS WARM FRONT PUSHES NORTH...AND WE AWAIT THE APPROACH OF ANOTHER SHORT WAVE FROM THE WEST. DUE TO TIMING CONCERNS...PREFER TO LEAVE LOW CHANCE POPS ACROSS THE EAST...WITH SLIGHTLY HIGHER POPS ACROSS THE WEST AS THEY WILL BE CLOSER TO THE APPROACHING UPPER TROF AND COLD FRONT. WILL CONTINUE WITH HIGHEST POPS FOR FRIDAY AND FRIDAY NIGHT...AS COLD FRONT AND UPPER TROF/SHORTWAVE ENTER WI...ALONG WITH BETTER MOISTURE. GFS/GEM ARE ON BOARD WITH THIS SCENARIO...BUT IT SHOULD BE NOTED THE 00Z ECMWF SLOWS THE EASTWARD PROGRESSION OF THIS SYSTEM ENOUGH...THAT MUCH OR ALL OF FRIDAY COULD TURN OUT TO BE DRY ACROSS THE CWA...AND THE FRONT COULD ROLL THROUGH WITHOUT MUCH PRECIP. SOMETHING TO KEEP IN MIND...ESPECIALLY SINCE THIS SCENARIO SEEMS TO HAPPEN QUITE A BIT. LATER MODELS RUN SHOULD BE ABLE TO PIN DOWN THE TIMING A LITTLE BETTER AS WE GET CLOSER TO THE EVENT. PROSPECTS ARE STILL NOT LOOKING GOOD FOR SEVERE WEATHER ACROSS THE AREA...AS THE BETTER INSTABILITY AND DYNAMICS LOOK TO REMAIN TO OUR SOUTHWEST. TEMPS WILL REMAIN ABOVE NORMAL OUT AHEAD OF THIS SYSTEM AS S/SE WILL USHER IN WARM AIR. ONLY EXCEPTION WILL BE ACROSS EASTERN WI WHERE THE SE WINDS WILL KEEP SLIGHTLY COOLER TEMPS DUE TO THE ONSHORE FLOW. NOT MUCH COOL AIR BEHIND THE FRONT...AS WINDS SHOULD REMAIN OUT OF THE SW. IF WE CAN GET SOME DECENT CLEARING WITH THE DRIER AIR...TEMPS COULD BE WARMER BEHIND THE FRONT. THE UNSETTLED PATTERN CONTINUES ACROSS THE WESTERN GREAT LAKES FOR SATURDAY NIGHT THROUGH MONDAY...AS MODELS CONTINUE TO SHOW TROFING ACROSS THE AREA AND AT LEAST TWO DECENT SHORTWAVES PROGRESSION THROUGH THE REGION. MODELS ARE NOT IN GOOD AGREEMENT ON HOW THE UPPER LEVEL SYSTEM...ALONG WITH THE ASSOCIATED SHORTWAVES...BEHAVE DURING THE PERIOD...SO WILL NOT MAKE ANY CHANGES TO THE PREVIOUS FORECAST. && .AVIATION...VFR CONDITIONS WILL PREVAIL OVER THE TAF PERIOD. GUSTY WINDS AT THE TAF SITES EARLY THIS MORNING WILL GRADUALLY SUBSIDE THROUGH MIDDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 8 AM CDT THIS MORNING FOR WIZ020-030-031. && MPC/BERSCH
Hazardous weather outlook, Apr 27, 4:25 AM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 425 AM CDT TUE APR 27 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-280930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 425 AM CDT TUE APR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL LEAD TO WIDESPREAD FROST ACROSS MUCH OF NORTHEAST WISCONSIN AWAY FROM LAKE MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE AT TIMES LATE THURSDAY AFTERNOON THROUGH MONDAY... BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LMZ521-522-541>543-280930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 425 AM CDT TUE APR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL OCCUR THIS MORNING FOR PORTIONS OF THE LAKE MICHIGAN NEARSHORE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY INCREASING SOUTHEAST WINDS MAY CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT ON THURSDAY. MPC/BERSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:47 AM CDT | Small Craft Advisory | GRB | 6 hr | |
| Apr 27, 11:56 AM CDT | Freeze Warning | GRB | Marathon, Marinette, Menominee, Oconto, Shawano | 20 hr |
Nearby
Frost Advisories in Wisconsin, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.